MAUDE Adverse Event Report: AESYNT INCORPORATED OMNICELL I.V.STATION ONCO; PHARMACY COMPOUNDING DEVICE

AESYNT INCORPORATED OMNICELL I.V.STATION ONCO; PHARMACY COMPOUNDING DEVICE
Model Number I.V. STATION ONCO
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/18/2019
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2019 an i.V.Station onco device mislabeled a bag preparation.The label contained illegible content regarding both patient and drug information.The label was identified and there are no known adverse patient effects.

Brand Name
OMNICELL I.V.STATION ONCO
Common Device Name
PHARMACY COMPOUNDING DEVICE
Manufacturer (Section D)
AESYNT INCORPORATED
51 pennwood place
warrendale PA 15086
MDR Report Key8615500
Report Number3011278888-2019-00058
Device Sequence Number13998404
Product Code NEP
UDI-Device Identifier08056477790014
UDI-Public(01)08056477790014(11)170828
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberI.V. STATION ONCO
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2019
Initial Report FDA Received Date05/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;